# SDR SWIA2017120544032

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 29,926 hours, 18,862 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD. FORWARD LAV SMOKE DETECTOR WENT OFF. (FLT 4632) CLOSED REMOVED AND REPLACED THE FORWARD LAV SMOKE DETECTOR IAW AMM.
